Jump to content

Report your side effects from a drug


Recommended Posts

Hello people,

 

Not sure it this is the correct forum to post this, but I want to encourage everyone who read this post to report their symptoms and their experience with a specific drug in this website http://www.askapatient.com/ .

 

The reason for this is that "askapatient" is a widely used website by people who is considering taking prescription drugs to know the experience of others, and if many of us report our bad experiences with them in such a website, they will at least be informed about the possible dangers of the drugs.

 

So the main idea of this post is to help others get to know the risks that doctors don't tell them.

 

Feel free to post your review and help others to make an informed decision about their usage of a drug.

About me ------------------------ College student with a history of anxiety, excessive worrying and health anxiety.

April 2014 - May 2015----------    Prozac 20mg On and Off.  Second time on it I developed apathy, changes in personality, asexuality.

May 2015  -   July 2015-----------------  Tappering off prozac. Still no feelings,anhedonia, apathy, no libido, asexuality.

Current symptoms--------  pssd (asexuality in my case). Anxiety and depression developed some months afer stopping prozac, could have been caused by obsessing and beating myself up too much when I found myself unable to like girls again. The best thing to do with pssd (which in my case is asexuality) is accept it and move on.

Link to post
Share on other sites
  • 1 month later...
  • Moderator

Also - please report adverse reactions on www.Rxisk.org

 

They are compiling a database of drug reactions.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to post
Share on other sites
  • 1 month later...

At the risk of being annoying, but I think it's also important to report the adverse reactions to the FDA / country's drug regulator. Instructions are here: 

http://survivingantidepressants.org/index.php?/topic/363-report-your-withdrawal-symptoms-to-government-agencies/

 

There's very few cases of withdrawal in the statistics. For example Sertraline: 342 withdrawal reactions according to FDA statistics: 

https://www.rxisk.org/Research/DrugInformation.aspx?DrugID=880#10_10048010_0_0_0_0_0

 

With this data, any regulator can always claim "we didn't know". "Withdrawal is very rare". 

 

Compare for example the drug Reglan which has a blackbox warning for Tardive Dyskinesia. There's over 17 000 incidences reported. Criminal that this drug is still on the market of course: 

https://www.rxisk.org/Research/DrugInformation.aspx?DrugID=298&ProductDrugID=949&ProductName=Reglan#10_10043118_0_0_0_0_0

Feb 2015 Took venlafaxine for 5 days only... experienced withdrawal that made me completely non-functional

Mar 2015 took under 1mg of Sertraline for 10 days in an attempt to combat Venlafaxine withdrawal. Got adverse reactions. 

After stopping Sertraline, withdrawal got much worse. New, horrific symptoms. 

June 2015 Still non-functional but slowly getting better. Still brain zaps, migraines, sweating, heart racing, depression, crying spells

September 2015: 24/7 brain zaps, twitches in the face, no concentration, bad memory, language skills deteriorating. 

 

Profile feed: http://goo.gl/3g2GRn

 

Sign this petition for a blackbox warning on Prozac in Ireland:

https://www.change.org/p/leo-varadakar-hpra-the-lack-of-a-blackbox-warning-on-prozac-in-ireland-and-its-use-by-the-hse-in-under-18-s?recruiter=63289046&utm_source=share_petition&utm_medium=facebook&utm_campaign=share_for_starters_page&utm_term=des-lg-no_src-no_msg

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy